# SDR AALA200810503

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TRANSITION PANEL STATION 470.  INSTALLED DOUBLER PER SRM 53-00-53-2R.
